Journal of the Mathematical Society of Japan

Minimal immersions of Riemannian manifolds

Tsunero TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 18, Number 4 (1966), 380-385.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260480465

Digital Object Identifier
doi:10.2969/jmsj/01840380

Mathematical Reviews number (MathSciNet)
MR0198393

Zentralblatt MATH identifier
0145.18601

Subjects
Primary: 53.74

Citation

TAKAHASHI, Tsunero. Minimal immersions of Riemannian manifolds. J. Math. Soc. Japan 18 (1966), no. 4, 380--385. doi:10.2969/jmsj/01840380. https://projecteuclid.org/euclid.jmsj/1260480465.


Export citation